# SDR SWAA2022010558370

- Difficulty date: January 5, 2022
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 58,882 hours, 29,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD DOOR EXIT LIGHT AT KNEE HEIGHT MISSING ITS COVER ; / [01] REF AMM 33-51-00 INSTALLED EXIT LIGHT LENS. OK FOR SERVICE
